# SDR SWAA113352

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 51,002 hours, 41,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND, LT WING FIXED L/E SKIN CRACKED PROGRESSING FROM PREVIOUS ROUTE OUT AT I/B RADIUS OF O/B SPRING DOOR CUTOUT.  REPAIRED SKIN PER EA.
